By Topic

Robust H performance for linear delay-differential systems with time-varying uncertainties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Kokame, H. ; Dept. of Electr. & Electron. Syst., Osaka Prefecture Univ. ; Kobayashi, H. ; Mori, T.

The present paper concerns robust H∞ performance for linear delay-differential systems which involve an uncertain time delay and time-varying norm-bounded parameter uncertainties. Based on the Lyapunov functional, a simple criterion is proposed which assures the pseudo-quadratic stability as a well as an H-norm bound. The criterion is given in the form of a linear matrix inequality which is affine or convex in additional scalar parameters. A simple criterion is presented to evaluate the extent of the performance robustness

Published in:

Automatic Control, IEEE Transactions on  (Volume:43 ,  Issue: 2 )